# SDR AALA202108134558

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 58,241 hours, 24,133 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3839001011
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE WHEEL STEERING FAILURE ON TAXI OUT. RETURNED TO GATE. REPLACED NOSE STEERING METERING VALVE PER AMM 32-51-11.
